Open Access
Translator Disclaimer
January 2002 On the Distribution of the Square Integral of the Brownian Bridge
Leonid Tolmatz
Ann. Probab. 30(1): 253-269 (January 2002). DOI: 10.1214/aop/1020107767

Abstract

Smirnov obtained the distribution $F$ for his $ \omega ^2$-test in the form of a certain series. $F$ is identical to the distribution of the the Brownian bridge in the $L^2$ norm. Smirnov, Kac and Shepp determined the Laplace--Stieltjes transform of $F$. Anderson and Darling expressed $F$ in terms of Bessel functions. In the present paper we compute the moments of $F$ and their asymptotics, obtain expansions of $F$ and its density $f$ in terms of the parabolic cylinder functions and Laguerre functions, and determine their asymptotics for the small and large values of the argument. A novel derivation of expansions of Smirnov and of Anderson and Darling is obtained.

Citation

Download Citation

Leonid Tolmatz. "On the Distribution of the Square Integral of the Brownian Bridge." Ann. Probab. 30 (1) 253 - 269, January 2002. https://doi.org/10.1214/aop/1020107767

Information

Published: January 2002
First available in Project Euclid: 29 April 2002

zbMATH: 1018.60039
Digital Object Identifier: 10.1214/aop/1020107767

Subjects:
Primary: 60G15
Secondary: 60J65

Keywords: $\omega^2$-criterion , asymptotics , Brownian bridge , distribution , goodness of fit , parabolic cylinder functions

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.30 • No. 1 • January 2002
Back to Top